# SDR HNAA0200051

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 7,990 hours, 8,934 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Contactor
- Part number: HCA1N022
- Condition: Intermittent
- Part time: 7,990 hours, 8,934 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN #1 ENGINE WAS SHUTDOWN FOR SINGLE ENGINE TAXI THE #1 HYDRAULIC MAIN AND STANDBY SYSTEMS PRESSURE WENT TO ZERO. CREW HAD TO USE PARKING BRAKE TO STOP A/C. REPLACED CONTACTOR 2421-K2.
